# SDR SIMA20120406003

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 18,206 hours, 15,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE FIRST FLOOR EMERGENCY LIGHT STRIP AND SERVICE DOOR LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY INVERTER.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
